# SDR I5EA2020071370001

- Difficulty date: July 2, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N811TJ
- Make and model: Boeing 737306
- Aircraft serial: 23538
- Aircraft time: 51,179 hours, 38,866 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32145526
- Part serial: 10338
- Condition: Inoperative
- Location: Left Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON INITIAL DESCENT WE HAD LEFT BLEED TRIP FOLLOWED SHORTLY AFTER BY LOSS OF CABIN PRESSURE.   REMOVED AND REPLACED PRSOV.
